# SDR COMA0560631

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 11,184 hours, 9,990 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5836 - DURING BOS APPROACH RECEIVED AN A/SKID CAUTION MESSAGE AFTER EXTENDING THE LANDING GEAR, APPROACH WAS ABORTED AND MESSAGE CLEARED AFTER 15 SECONDS.  SECOND ATTEMPT WAS WITHOUT DIFFICULTY. PERFORMED AN OPERATIONAL TEST OF THE A/SKID SYSTEM, DISCREPANCY COULD NOT BE DUPLICATED.
